A class of meromorphic Bazilevič-type functions defined by a differential operator
We define a new subclass of meromorphic Bazileviˇc-type functions by using a differential operator. We study some interesting properties, such as the arc length, the growth of coefficients, and the integral representation of functions from this class.
How to Cite
ArifM., AhmadQ. Z., NoorK. I., OrhanH., and KhanN. “A Class of Meromorphic Bazilevič-type functions Defined by a Differential Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1389-04, http://umj.imath.kiev.ua/index.php/umj/article/view/1522.